# SDR GTIA2025012738700

- Difficulty date: January 26, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N710NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11458
- Aircraft time: 5,192 hours, 1,913 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAS REPORTED DIRTY OCK SMELL IN ALL ROWS ON SHORT FINAL -REF TSM 05-50-00-810-831-A INSP ENG #1 AND ENG #2 OIL SVC QTY AND FOUND BOTH ENGINES AT PROPER LVL PER AMM 12-13-79. ALSO INSP APU AND APU COMPARTMENT PER AMM 49-00-00  NO LAKS OR DEFECTS NOTED. FLIGHT ATTENDANTS ADVISED LAST 2 ROWS TO SMELL LIKE URINE, DEEMING CABIN ODOR AS TYPE 10 MISCELLANEOUS. CLEANERS WHERE CALLED AND 2 ROWS WHERE CLEAN. A/C OK FOR SVC. MOC ADVISED.  DESCRIPTION OF ODOR/FUMES: DIRTY SOCKS, TEMPORARY. APPARENT CABIN SOURCE: UNKNOWN. MID CABIN, AFT CABIN, AND FWD CABIN. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.
